MAUDE Adverse Event Report: SMITH & NEPHEW, INC. BIOLOX DELTA HEAD 36 MM 12/14 S / +0; PROSTHESIS,HIP,SEMICONSTRAINED,METALCERAMICPOLYMER,CEMENTEDORNONPOROUS,UNCMNTD

SMITH & NEPHEW, INC. BIOLOX DELTA HEAD 36 MM 12/14 S / +0; PROSTHESIS,HIP,SEMICONSTRAINED,METALCERAMICPOLYMER,CEMENTEDORNONPOROUS,UNCMNTD
Catalog Number 76539165
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/22/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to a dislocation after fall.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, after three requests no clinical/medical information has been provided for inclusion in this investigation.However, based on the surgeon's statement the revision was due to a dislocation after a fall.The future impact to the patient beyond the revision cannot be confirmed.No further clinical/medical assessment is warranted at this time.Without supporting clinical/medical documents a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
BIOLOX DELTA HEAD 36 MM 12/14 S / +0
Common Device Name
PROSTHESIS,HIP,SEMICONSTRAINED,METALCERAMICPOLYMER,CEMENTEDORNONPOROUS,UNCMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7608756
Report Number1020279-2018-01147
Device Sequence Number18877944
Product Code LZO
UDI-Device Identifier03596010566959
UDI-Public03596010566959
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K083762
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/29/2026
Device Catalogue Number76539165
Device Lot Number16ET69743
Initial Date Received by Manufacturer 05/23/2018
Supplement Date Received by Manufacturer05/23/2018
Initial Report FDA Received Date06/18/2018
Supplement Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age48 YR